# SDR ASAA2015032811152

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,893 hours, 1,289 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON THE GROUND.  ACFT GROUNDED. PERFORMED QRH PROCEDURE.  OPS NORMAL.
